# SDR EISA95470

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS IN LEFT WING INTERNAL RIB AT WS 546.5.  STOP DRILLED CRACKS FABRICATED DOUBLER PER SRM 57-10-5 AND INSTALLED DOUBLER PER SRM 57-10-5.  (M)
